# SDR CALA2013072990048

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 67,612 hours, 24,962 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN RIGHT DIRECTION.  UNABLE TO MOVE RUDDER TRIM TO THE NOSE RIGHT POSITION.   REPLACED RUDDER TRIM ACTUATOR, STILL FAILS, DRIVES NOSE LT.  RECHECKED WIRING FOUND POWER BAD ON RT TRIM COMMAND. REPLACED P8 CONTROL PANEL.
